# SDR DHL2005783001

- Difficulty date: May 18, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PLACING LANDING GEAR LEVER FROM UP TO OFF LANDING GEAR DOOR WARNING LIGHT ON FWD PANEL AND RIGHT GEAR DOOR LIGHT ON S OFFICIERS  PANEL ILLUMINATED PERFORMED ABNORMAL PROCEDURE.  REMOVED CONNECTOR TO RMLG DR SWITCH INSPECTED AND CLEANED CONNECTOR REINSTALLED SYS, OPS CHECKED OK ON GRD IAW B727 MM 32-31-00.
